The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.16 NO.4 / 1991 )
home Semiclassical Resolvent Estimates for the Barrier Top Energy
Pages 873-883
Shu Nakamura,
home Oscillations Semi-Lineaires Multiphasees Compatibles en Dimension 2 ou 3 D'espace
Pages 845-872
Jean-Marc Delort,
home Smooth Regularity of Solutions of Double Obstacle Problems Involving Degenerate Elliptic Equations
Pages 821-843
Jun Mu, William P. Ziemer,
home A Sharp Decay Result on Strong Solutions of the Navier-Stokes Equations in the Whole Space
Pages 801-820
Zhi-Min Chen,
home Theoreme D'unicite Adapte au Controle des Solutions des Problemes Hyperboliques
Pages 789-800
Luc Robbiano,
home Behavior Near $t = 0$ for Solutions of the Dirichlet Problem for $u_t = \Delta \phi (u) -f(u)$ in Bounded Domains
Pages 771-787
Paul E. Sacks,
home Harnack's Inequality for Degenerate Parabolic Equations
Pages 745-770
Cristian E. Gutierez, Richard L. Wheeden,
home A Particle-Field Theory in the Form of a Hyperbolic Free Boundary Problem
Pages 705-743
David M. A. Stuart,
home Propagation of Singularities for a Class of Hyperbolic Operators wit hTriple Characteristics
Pages 683-703
M. Petrini, V. Sordoni,
home Stokes Multipliers and a Weakly Hyperbolic Operator
Pages 667-682
Kenzo Shinkai,
home On the Multi-Layer Fluid Problem: Regularity, Uniqueness, Convexity, and Successive Approximation of Solutions
Pages 647-666
Andrew Acker,
home Semilinear Elliptic Equations on Singularly Perturbed Domains
Pages 617-645
Song-Sun Lin,
home Monotonicity and Symmetry of Solutions of Fully Nonlinear Elliptic Equations on Unbounded Domains
Pages 585-615
Congming Li,
home Propagation des Singularites Gevrey Pour la Diffraction
Pages 547-584
B. Lascar, R. Lascar,
home Existence Globale a Donnees de Cauchy Petites Pour Les Modeles Discrets de L'Equation de Boltzmann
Pages 533-545
Jean-Michel Bony,